# SDR UALA2011071203491

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 62,864 hours, 9,178 cycles
- Engine: Pwa PW40903
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Wire Harness
- Part number: 22868001
- Condition: Broken
- Location: Egt
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN EGT PROBE.  2986-1 ENGINE 222086 EGT INDICATION FAULT 77-61101 'EXH GAS TEMP EGT T4.95 TC PROBES (L ENG) SIGNAL OUT OF RANGE'.  REF PTT SEQ 8042003-07JUL-TPE (EGT PROBE AT 7'0 CLK WAS REPLACED, FAULT 77-6101 WHICH CAN CAUSE EGT BLANK, NO DISPATCH.  1ST ADEQUATE OPTY, REPLACE EGT HARNESS (WO-635 CORE WIRING HARNESS) PCN 566-0072 PER AMM.   **NOTE: 1EA. EGT HARNESS IS IN LOB CONFIRMED BY HNLMM ON 09JUL11.  REPLACED EGT HARNESS AS PER AMM.  FOUND NR 4 EGT PROBE AT 11 O`CLOCK STUD BROKEN, REPLACED EGT PROBE AS PER MM.  ENGINE GROUND RUN C-OUT ALL INDICATION NORMAL.
